| Model Number |
PU-681RA |
| Medical Device Problem Codes |
Application Program Problem (2880); Communication or Transmission Problem (2896); Unintended Application Program Shut Down (4032)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the central nurse's station (cns) was originally displaying comm loss on all the tiles.He disconnected and reconnected the ethernet cable but that did not resolve the issue, so he rebooted the cns.After rebooting the cns, it began boot looping.He removed the cns from service and replaced it with a spare unit.No patient harm was reported.
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the central nurse's station (cns) was originally displaying comm loss on all the tiles.He disconnected and reconnected the ethernet cable but that did not resolve the issue, so he rebooted the cns.After rebooting the cns, it began boot looping.He removed the cns from service and replaced it with a spare unit.No patient harm was reported.(b)(6) continues to investigate the reported event.(b)(6) will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.